MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Psychopharmacology bulletin · 2010

Risperidone induced ventricular tachycardia.

Mazhar M Nadeem, Resch David S

Клинический случайСтатьяПеревод в очереди

Аннотация

This is a case report of ventricular tachycardia in a 35 years old African American male being treated with risperidone for schizophrenia. Patient had no other cardiovascular risk factors. His physical examination and laboratory test results were essentially normal. Episodes of non-sustained ventricular tachycardia resolved after discontinuation of risperidone. Above case report is likely to add to the limited evidence for risperidone associated cardiotoxicity.

Для цитирования: Mazhar M Nadeem, Resch David S. Risperidone induced ventricular tachycardia.. Psychopharmacology bulletin. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.